Alert archive / Kentucky / River Flood Advisories in 2011

River Flood Advisory 2, NWS Wilmington, OH

March 3, 2011Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio

NWS Wilmington, OH issued this river flood advisory at Mar 3, 2011, 11:09 AM EST for Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2011, 11:09 AM EST (16:09 UTC)
Expired
Mar 4, 2011, 11:44 AM EST
In force
25 hr
Issued by
NWS Wilmington, OH

Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Maysville (MYVK2).

Action stage
48 ft
Minor stage
50 ft
Moderate stage
58 ft
Major stage
66 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03238000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WGUS81 KILN 031609
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EST THU MAR 3 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING LOCATIONS...

  OHIO RIVER AT PORTSMOUTH
  OHIO RIVER AT MAYSVILLE
  OHIO RIVER AT MELDAHL DAM
  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM


KYC089-135-161-OHC001-145-040009-
/O.NEW.KILN.FL.Y.0001.110303T1609Z-110305T0403Z/
/PORO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM EST THU MAR 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OHIO RIVER AT PORTSMOUTH,
* UNTIL FRIDAY EVENING.
* AT 10 AM THE STAGE WAS 47.7 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CREST NEAR 48 FEET AFTER MIDNIGHT  
  TONIGHT AND THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49 FEET, LOWLAND FLOODING INCREASINGLY AFFECTS 
  SOUTHERN SCIOTO COUNTY. BACKWATER FLOODING BEGINS INTO THE SCIOTO 
  RIVER...AS WELL AS ALONG SMALLER CREEKS AND STREAMS FLOWING INTO THE 
  OHIO RIVER.
  

$$

KYC023-135-161-OHC001-015-040008-
/O.NEW.KILN.FL.Y.0002.110303T1609Z-110305T0403Z/
/MYVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM EST THU MAR 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OHIO RIVER AT MAYSVILLE,
* UNTIL FRIDAY EVENING.
* AT 10 AM THE STAGE WAS 47.2 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 49 FEET TOMORROW EVENING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN HIGH THROUGH EARLY NEXT WEEK.
* AT STAGES NEAR 49 FEET, FLOODING OF LOWLAND AREAS NEAR THE RIVER 
  OCCURS IN MASON COUNTY. BACKWATER FLOODING INTO CREEKS AND STREAMS CAN
  ALSO BE EXPECTED. FLOODING ALSO BEGINS IN BROWN COUNTY...ESPECIALLY 
  ALONG EAGLE AND STRAIGHT CREEKS. THE CITY OF MAYSVILLE ITSELF IS 
  PROTECTED TO A STAGE OF 66 FEET. 
  

$$

KYC023-037-191-OHC025-040008-
/O.NEW.KILN.FL.Y.0003.110303T1609Z-110305T0403Z/
/MELO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM EST THU MAR 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OHIO RIVER AT MELDAHL DAM,
* UNTIL FRIDAY EVENING.
* AT 10 AM THE STAGE WAS 45.7 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET SATURDAY MORNING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN HIGH THROUGH EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING NEAR THE RIVER OCCURS...AS 
  WELL AS BACKWATER FLOODING IN SOUTHERN CLERMONT AND BROWN COUNTIES IN 
  OHIO AND BRACKEN COUNTY IN KENTUCKY. 
  

$$

INC029-KYC015-037-117-OHC025-061-040008-
/O.NEW.KILN.FL.Y.0004.110303T1609Z-110305T0403Z/
/CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM EST THU MAR 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OHIO RIVER AT CINCINNATI,
* UNTIL FRIDAY EVENING.
* AT 10 AM THE STAGE WAS 48.9 FEET.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL CONTINUE RISING TO BETWEEN 51 AND 52 FEET EARLY SUNDAY MORNING 
  THEN BEGIN FALLING. THE RIVER WILL REMAIN HIGH THROUGH EARLY NEXT WEEK.
* AT STAGES NEAR 52.0 FEET, INCREASING SECTIONS OF KELLOGG AVENUE FROM 
  EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE 
  ROAD ARE FLOODED...AS WELL AS PARTS OF HUMBERT AVENUE IN THE EAST END 
  OF CINCINNATI. MOST OF PUBLIC LANDING IS FLOODED...AS WELL AS 
  RIVERSIDE PARK OFF RIVER ROAD.
  

$$

INC155-KYC041-077-040008-
/O.NEW.KILN.FL.Y.0005.110303T1609Z-110305T0403Z/
/MKLK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM EST THU MAR 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE OHIO RIVER AT MARKLAND DAM,
* UNTIL FRIDAY EVENING.
* AT 10 AM THE STAGE WAS 43.8 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 49 FEET SUNDAY EVENING THEN 
  BEGIN FALLING. THE RIVER WILL REMAIN HIGH THROUGH EARLY NEXT WEEK.
* AT STAGES NEAR 51.0 FEET, MAINLY LOWLAND AREAS NEAR THE RIVER ARE 
  IMPACTED...WITH SOME ROADS ALONG BOTH THE INDIANA AND KENTUCKY SIDE OF
  THE RIVER EXPERIENCING MINOR FLOODING.
  

$$
4 follow-up statements
551 
WGUS81 KILN 032212
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EST THU MAR 3 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS...
  OHIO RIVER AT PORTSMOUTH
  OHIO RIVER AT MAYSVILLE
  OHIO RIVER AT MELDAHL DAM
  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM



KYC089-135-161-OHC001-145-040612-
/O.CON.KILN.FL.Y.0001.000000T0000Z-110305T0403Z/
/PORO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
512 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT PORTSMOUTH
* UNTIL FRIDAY EVENING.
* AT 5 PM THE STAGE WAS 48.1 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL.
* THE RIVER WILL REMAIN NEAR 48 FEET THROUGH FRIDAY  
  AND THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING INCREASINGLY AFFECTS 
  SOUTHERN SCIOTO COUNTY. BACKWATER FLOODING BEGINS INTO THE SCIOTO 
  RIVER...AS WELL AS ALONG SMALLER CREEKS AND STREAMS FLOWING INTO THE 
  OHIO RIVER.
  

$$

KYC023-135-161-OHC001-015-040612-
/O.CON.KILN.FL.Y.0002.000000T0000Z-110305T0403Z/
/MYVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
512 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MAYSVILLE
* UNTIL FRIDAY EVENING.
* AT 5 PM THE STAGE WAS 47.7 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.9 FEET TOMORROW EVENING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 42 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, FLOODING OF LOWLAND AREAS NEAR THE RIVER 
  OCCURS IN MASON COUNTY. BACKWATER FLOODING INTO CREEKS AND STREAMS CAN
  ALSO BE EXPECTED. FLOODING ALSO BEGINS IN BROWN COUNTY...ESPECIALLY 
  ALONG EAGLE AND STRAIGHT CREEKS. THE CITY OF MAYSVILLE ITSELF IS 
  PROTECTED TO A STAGE OF 66 FEET. 
  

$$

KYC023-037-191-OHC025-040612-
/O.CON.KILN.FL.Y.0003.000000T0000Z-110305T0403Z/
/MELO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
512 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MELDAHL DAM
* UNTIL FRIDAY EVENING.
* AT 4 PM THE STAGE WAS 46.1 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET SATURDAY MORNING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING NEAR THE RIVER OCCURS...AS 
  WELL AS BACKWATER FLOODING IN SOUTHERN CLERMONT AND BROWN COUNTIES IN 
  OHIO AND BRACKEN COUNTY IN KENTUCKY. 
  

$$

INC029-115-KYC015-037-117-OHC025-061-040612-
/O.CON.KILN.FL.Y.0004.000000T0000Z-110305T0403Z/
/CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
512 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL FRIDAY EVENING.
* AT 5 PM THE STAGE WAS 49.2 FEET.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 51.9 FEET EARLY SUNDAY MORNING 
  THEN BEGIN FALLING.THE RIVER WILL REMAIN ABOVE 48 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 52.0 FEET, INCREASING SECTIONS OF KELLOGG AVENUE FROM 
  EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE 
  ROAD ARE FLOODED...AS WELL AS PARTS OF HUMBERT AVENUE IN THE EAST END 
  OF CINCINNATI. MOST OF PUBLIC LANDING IS FLOODED...AS WELL AS 
  RIVERSIDE PARK OFF RIVER ROAD.
  

$$

INC155-KYC041-077-040612-
/O.CON.KILN.FL.Y.0005.000000T0000Z-110305T0403Z/
/MKLK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
512 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL FRIDAY EVENING.
* AT 4 PM THE STAGE WAS 44.1 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 49.1 FEET SUNDAY EVENING THEN 
  BEGIN FALLING.THE RIVER WILL REMAIN ABOVE 45 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 51.0 FEET, MAINLY LOWLAND AREAS NEAR THE RIVER ARE 
  IMPACTED...WITH SOME ROADS ALONG BOTH THE INDIANA AND KENTUCKY SIDE OF
  THE RIVER EXPERIENCING MINOR FLOODING.
  

$$
050 
WGUS81 KILN 040312
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EST THU MAR 3 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS...
  OHIO RIVER AT PORTSMOUTH
  OHIO RIVER AT MAYSVILLE
  OHIO RIVER AT MELDAHL DAM
  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM

KYC089-135-161-OHC001-145-041112-
/O.CON.KILN.FL.Y.0001.000000T0000Z-110305T0403Z/
/PORO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1012 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT PORTSMOUTH
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 48.2 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL.
* THE RIVER WILL REMAIN NEAR 48 FEET THROUGH FRIDAY  
  AND THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING INCREASINGLY AFFECTS 
  SOUTHERN SCIOTO COUNTY. BACKWATER FLOODING BEGINS INTO THE SCIOTO 
  RIVER...AS WELL AS ALONG SMALLER CREEKS AND STREAMS FLOWING INTO THE 
  OHIO RIVER.
  
$$

KYC023-135-161-OHC001-015-041112-
/O.CON.KILN.FL.Y.0002.000000T0000Z-110305T0403Z/
/MYVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1012 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MAYSVILLE
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 47.9 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.9 FEET TOMORROW EVENING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 42 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, FLOODING OF LOWLAND AREAS NEAR THE RIVER 
  OCCURS IN MASON COUNTY. BACKWATER FLOODING INTO CREEKS AND STREAMS CAN
  ALSO BE EXPECTED. FLOODING ALSO BEGINS IN BROWN COUNTY...ESPECIALLY 
  ALONG EAGLE AND STRAIGHT CREEKS. THE CITY OF MAYSVILLE ITSELF IS 
  PROTECTED TO A STAGE OF 66 FEET.   

$$

KYC023-037-191-OHC025-041112-
/O.CON.KILN.FL.Y.0003.000000T0000Z-110305T0403Z/
/MELO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1012 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MELDAHL DAM
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 46.4 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET SATURDAY MORNING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING NEAR THE RIVER OCCURS...AS 
  WELL AS BACKWATER FLOODING IN SOUTHERN CLERMONT AND BROWN COUNTIES IN 
  OHIO AND BRACKEN COUNTY IN KENTUCKY. 
  

$$

INC029-115-KYC015-037-117-OHC025-061-041112-
/O.CON.KILN.FL.Y.0004.000000T0000Z-110305T0403Z/
/CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1012 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 49.4 FEET.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 51.9 FEET EARLY SUNDAY MORNING 
  THEN BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 48 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 52.0 FEET, INCREASING SECTIONS OF KELLOGG AVENUE FROM 
  EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE 
  ROAD ARE FLOODED...AS WELL AS PARTS OF HUMBERT AVENUE IN THE EAST END 
  OF CINCINNATI. MOST OF PUBLIC LANDING IS FLOODED...AS WELL AS 
  RIVERSIDE PARK OFF RIVER ROAD.
  
$$

INC155-KYC041-077-041112-
/O.CON.KILN.FL.Y.0005.000000T0000Z-110305T0403Z/
/MKLK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1012 PM EST THU MAR 3 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL FRIDAY EVENING.
* AT 9 PM THE STAGE WAS 44.3 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 49.1 FEET SUNDAY EVENING THEN 
  BEGIN FALLING.THE RIVER WILL REMAIN ABOVE 45 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 51.0 FEET, MAINLY LOWLAND AREAS NEAR THE RIVER ARE 
  IMPACTED...WITH SOME ROADS ALONG BOTH THE INDIANA AND KENTUCKY SIDE OF
  THE RIVER EXPERIENCING MINOR FLOODING.
  
$$
625 
WGUS81 KILN 041052
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
552 AM EST FRI MAR 4 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS...

  OHIO RIVER AT MELDAHL DAM
  OHIO RIVER AT CINCINNATI
  OHIO RIVER AT MARKLAND DAM
  OHIO RIVER AT PORTSMOUTH
  OHIO RIVER AT MAYSVILLE

KYC089-135-161-OHC001-145-041852-
/O.CON.KILN.FL.Y.0001.000000T0000Z-110305T0403Z/
/PORO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT PORTSMOUTH
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 48.2 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL.THE RIVER WILL 
  REMAIN NEAR 48 FEET THROUGH FRIDAY AND THE RIVER WILL REMAIN ABOVE 40 FEET 
  INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING INCREASINGLY AFFECTS 
  SOUTHERN SCIOTO COUNTY. BACKWATER FLOODING BEGINS INTO THE SCIOTO 
  RIVER...AS WELL AS ALONG SMALLER CREEKS AND STREAMS FLOWING INTO THE 
  OHIO RIVER.

$$

KYC023-135-161-OHC001-015-041852-
/O.CON.KILN.FL.Y.0002.000000T0000Z-110305T0403Z/
/MYVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE OHIO RIVER AT MAYSVILLE
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 48.2 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.9 FEET THIS EVENING THEN 
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 42 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, FLOODING OF LOWLAND AREAS NEAR THE RIVER 
  OCCURS IN MASON COUNTY. BACKWATER FLOODING INTO CREEKS AND STREAMS CAN
  ALSO BE EXPECTED. FLOODING ALSO BEGINS IN BROWN COUNTY...ESPECIALLY 
  ALONG EAGLE AND STRAIGHT CREEKS. THE CITY OF MAYSVILLE ITSELF IS 
  PROTECTED TO A STAGE OF 66 FEET.   
 
$$

KYC023-037-191-OHC025-041852-
/O.EXT.KILN.FL.Y.0003.000000T0000Z-110306T1130Z/
/MELO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE OHIO RIVER AT MELDAHL DAM
* UNTIL SUNDAY MORNING.
* AT 5 AM THE STAGE WAS 46.8 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET TOMORROW MORNING THEN
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 40 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 49.0 FEET, LOWLAND FLOODING NEAR THE RIVER OCCURS...AS 
  WELL AS BACKWATER FLOODING IN SOUTHERN CLERMONT AND BROWN COUNTIES IN 
  OHIO AND BRACKEN COUNTY IN KENTUCKY.  

$$

INC029-115-KYC015-037-117-OHC025-061-041852-
/O.EXT.KILN.FL.Y.0004.000000T0000Z-110306T1800Z/
/CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE OHIO RIVER AT CINCINNATI
* UNTIL SUNDAY AFTERNOON.
* AT 5 AM THE STAGE WAS 49.7 FEET.
* FLOOD STAGE IS 52 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 51.9 FEET EARLY SUNDAY MORNING 
  THEN BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 48 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 52.0 FEET, INCREASING SECTIONS OF KELLOGG AVENUE FROM 
  EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE 
  ROAD ARE FLOODED...AS WELL AS PARTS OF HUMBERT AVENUE IN THE EAST END 
  OF CINCINNATI. MOST OF PUBLIC LANDING IS FLOODED...AS WELL AS 
  RIVERSIDE PARK OFF RIVER ROAD.

$$

INC155-KYC041-077-041852-
/O.EXT.KILN.FL.Y.0005.000000T0000Z-110307T2300Z/
/MKLK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE OHIO RIVER AT MARKLAND DAM
* UNTIL MONDAY EVENING.
* AT 4 AM THE STAGE WAS 44.5 FEET.
* FLOOD STAGE IS 51 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 49.1 FEET SUNDAY EVENING THEN 
  BEGIN FALLING. THE RIVER WILL REMAIN ABOVE 45 FEET INTO EARLY NEXT WEEK.
* AT STAGES NEAR 51.0 FEET, MAINLY LOWLAND AREAS NEAR THE RIVER ARE 
  IMPACTED...WITH SOME ROADS ALONG BOTH THE INDIANA AND KENTUCKY SIDE OF
  THE RIVER EXPERIENCING MINOR FLOODING.
  
$$
509 
WGUS81 KILN 041644
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
1144 AM EST FRI MAR 4 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING LOCATIONS...

  OHIO RIVER AT PORTSMOUTH
  OHIO RIVER AT MAYSVILLE



KYC089-135-161-OHC001-145-041714-
/O.CAN.KILN.FL.Y.0001.000000T0000Z-110304T2030Z/
/PORO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1144 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE OHIO RIVER AT PORTSMOUTH
* AT 11 AM THE STAGE WAS 47.8 FEET AND FALLING.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE TO FALL THROUGH THE WEEKEND. SO THE
  ADVISORY IS CANCELLED AT THIS TIME. HOWEVER...ADDITIONAL RISES
  ARE FORECAST INTO EARLY NEXT WEEK...WHICH COULD PUSH THE RIVER
  BACK TOWARD FLOOD STAGE...POSSIBLY RISING ABOVE FLOOD STAGE BY 
  TUESDAY. 
  

$$

KYC023-135-161-OHC001-015-041714-
/O.CAN.KILN.FL.Y.0002.000000T0000Z-110304T2030Z/
/MYVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1144 AM EST FRI MAR 4 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE OHIO RIVER AT MAYSVILLE
* AT 11 AM THE STAGE WAS 48.2 FEET.
* FLOOD STAGE IS 50 FEET.
* THE RIVER WILL CONTINUE TO FALL THROUGH THE WEEKEND. SO THE
  ADVISORY IS CANCELLED AT THIS TIME. HOWEVER...ADDITIONAL RISES
  ARE FORECAST INTO EARLY NEXT WEEK...WHICH COULD PUSH THE RIVER
  BACK TOWARD FLOOD STAGE...POSSIBLY RISING ABOVE FLOOD STAGE BY 
  TUESDAY. 

  

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood advisory went out at Mar 3, 11:04 AM EST, 5 minutes earlier.

Area forecast discussion, Mar 3, 11:04 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 AM EST THU MAR 3 2011

.SYNOPSIS...
HIGH PRESSURE WILL EXIT THE EASTERN OHIO VALLEY TODAY. SOUTH FLOW
WILL PICK UP TONIGHT AND FRIDAY...BRINGING ABUNDANT MOISTURE TO
THE REGION. THIS MOISTURE WILL GET WRUNG OUT ALONG A SOUTHWEST TO
NORTHEAST ORIENTED COLD FRONT THAT WILL CROSS THE REGION FRIDAY
NIGHT AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL CONTINUE TO SLIDE OFF TO THE EAST THROUGH THIS
AFTERNOON. THIS WILL ALLOW FOR HIGH CLOUDS TO CONTINUE TO INCREASE
FROM THE WEST THROUGH THE DAY. THE ENHANCEMENT ON THE IR SATELLITE
IMAGES IS NOT ALL THAT GREAT SO FAR SO THINK PARTLY SUNNY WILL
HOLD THROUGH THIS AFTERNOON. SURFACE WINDS REMAIN EASTERLY
THROUGH THIS AFTERNOON SO THINK TEMPS WILL REMAIN SOMEWHAT IN
CHECK DESPITE DEVELOPING WAA OFF THE SURFACE. THINK CURRENT TEMP
FORECAST LOOKS GOOD WITH HIGHS IN THE MID 40S NORTH TO MID 50S
SOUTH.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SOUTHERLY FLOW WILL PUMP MOISTURE INTO THE REGION AND RAINFALL
WILL BEGIN MORE ON FRIDAY THAN THURSDAY NIGHT AS THE H8 JET PICKS
UP TO ABOUT 40KT. THOUGHT THAT THE SOUTHEAST MAY HOLD OFF RAINING
THURS NIGHT WITH A SOMEWHAT DRIER SE WIND FOR MUCH OF THE
OVERNIGHT PERIOD.

COLD FRONT WILL STRETCH OUT NORTHWEST OF CWA AND LLJET WILL KEEP A
CONTINUOUS MOISTURE FEED OVER THE REGION...WHICH WILL REALLY KICK
IN ON SATURDAY AS H8 60+KT WILL INCREASE THE MOISTURE TRANSPORT IN
THE OHIO VALLEY.

THE NORTHWEST CWA WILL SEE THE BEST CHANCE FOR PROLONGED RAINFALL
AND A FLOOD WATCH SEEMED PRUDENT WITH WESTERN OFFICES HOISTING ONE
AS WELL. BELIEVE THAT ANOTHER ROUND OF FLOODING WILL OCCUR AND I
CHOSE THE COUNTIES WHERE 2+ INCHES FELL FROM THE LAST EVENT. THINK
THAT DAY SHIFT MIGHT BE ABLE TO LOOK A LITTLE HARDER AND MAY
CHOOSE TO EXPAND BY A FEW COUNTIES OR POSSIBLY INCLUDE THE REST OF
CWA WITH THE THINKING THAT RIVERS ARE ALSO RUNNING HIGH.

TEMPERATURES WERE CLOSE TO GUIDANCE AND TRENDED TO THE WARMER MAV
VERSUS THE COOLER MET.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AREA OF LOW PRESSURE WILL BE SITUATED SW OF THE FA AT THE START OF
THE LONG TERM.  THE LOW WILL MOVE NE ACROSS THE FA ON SATURDAY
BEFORE MOVING OFF TO THE EAST SATURDAY NIGHT.  MODELS ARE IN
AGREEMENT THAT IT WILL BE RAINING ON SATURDAY AND THEREFORE
INCREASED PRECIPITATION CHANCES TO 100 PERCENT HOWEVER MODELS DO
DISAGREE ON AMOUNT OF PRECIPITATION.  WITH THE GROUND ALREADY
SATURATED ADDITIONAL RAINFALL WILL LIKELY CAUSE FLOODING ISSUES.
ECMWF HAS BEEN MORE CONSISTENT WITH PRECIPITATION AMOUNTS AND
THEREFORE WENT CLOSER TO THIS SOLUTION.  THUNDER WILL ALSO BE
POSSIBLE ON SATURDAY AS THE LOW APPROACHES AND MOVES ACROSS THE
AREA.  AS THE LOW MOVES OFF TO THE EAST SATURDAY NIGHT AND INTO
SUNDAY COLDER AIR WILL BEGIN TO FILTER INTO THE AREA AND AS IT DOES
RAIN WILL BEGIN TO SWITCH OVER TO SNOW ACROSS THE AREA.
PRECIPITATION WILL BE LIGHT BY THE TIME THE RAIN SWITCHES OVER TO
SNOW AND THEREFORE NOT EXPECTING MUCH IN THE WAY OF ACCUMULATIONS
WITH THE SNOW.  COLDER AIR WILL REMAIN ACROSS THE AREA FOR SUNDAY
BEFORE A WARM UP BEGINS ON MONDAY INTO WEDNESDAY.  ANOTHER SYSTEM
WILL BEGIN TO APPROACH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY
AND WILL BRING ADDITIONAL RAIN TO THE AREA.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE OVER NEW ENGLAND WILL CONTINUE TO SHIFT E TODAY. WINDS
WILL CONTINUE TO VEER FROM TO SE BY 15Z THEN TO THE S DURING THE
AFTN.

ZONAL FLOW ALOFT WILL RESULT IN SCT CI AFFECTING THE TAFS THIS
MORNING. H5 MOISTURE WILL INCREASE DURING THE AFTN AND EXPECT CI
TO GO BROKEN. H8 AND H7 MOISTURE INCREASE LATE IN THE PERIOD IN
THE SLY FLOW. HELD OFF ON ANY PCPN UNTIL AFT 12Z....THEN WENT VCSH
AT CVG IN THE 30 HOURS TAF.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY THROUGH
SUNDAY MORNING. THUNDERSTORMS POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING FOR
     OHZ026-034-035-042>046-051-052.
KY...NONE.
IN...FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING FOR
     INZ050.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...NOVAK
AVIATION...SITES
Hazardous weather outlook, Mar 3, 4:24 AM EST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 AM EST THU MAR 3 2011

INZ050-OHZ026-034-035-042>046-051-052-040930-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-
424 AM EST THU MAR 3 2011

...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

AN EXTENDED PERIOD OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS
EXPECTED TO BEGIN FRIDAY AND CONTINUE INTO SATURDAY NIGHT. THIS
RAIN WILL BE STEADY...MODERATE AT TIMES...AND EXCESSIVE IN
STRONGER THUNDERSTORMS...PARTICULARLY ON SATURDAY. WITH THE
GROUND ALREADY SATURATED...THIS RAINFALL IS EXPECTED TO CAUSE
ANOTHER ROUND OF FLOODING ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-040930-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
424 AM EST THU MAR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN EXTENDED PERIOD OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS
EXPECTED TO BEGIN FRIDAY AND CONTINUE INTO SATURDAY NIGHT. THIS
RAIN WILL BE STEADY...MODERATE AT TIMES...AND EXCESSIVE IN
STRONGER THUNDERSTORMS...PARTICULARLY ON SATURDAY. WITH MUCH OF
THE REGION STILL SATURATED...THIS RAINFALL MAY CAUSE FLOODING FOR
PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:49 AM ESTFlood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more72 hr
Mar 3, 11:09 AM ESTRiver Flood AdvisoryILNGreenup, Lewis, Mason25 hr
Mar 3, 11:09 AM ESTRiver Flood AdvisoryILNBracken, Campbell, Pendleton39 hr
Mar 3, 11:09 AM ESTRiver Flood AdvisoryILNBoone, Campbell, Kenton63 hr
Mar 3, 11:09 AM ESTRiver Flood AdvisoryILNCarroll, Gallatin3 days

Nearby

River Flood Advisories in Kentucky, 2011River Flood Advisories in Ohio, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.